|Don't buy it
Jul 28, 2002
Dr. D, I Followed the conference and read the various abstract/reports published on lipo,specifically the abdominal fat accumulation.The report of this being more evident because the periphery is wasting is pure bunk.I have kept detailed ratio's, measurement body fat percentages and the like since day one and I can dispell that theory.My question is your opinion on if abdominal increase could relate to raised triglycerides from the medications.If a person had mormal or low normal trigs their whole life the suddenly experiences an increase on meds wouldn't it make sense that by some mechanism the abundant abdominal fat cells are sucking up those extra trigs thus causing expansion since the bodies fat metabolism is now in an altered state? Thank you
Response from Dr. Dieterich
I kind of am on your side on this one. It is a very controversial finding and I don't think everyone does or should buy it. It clearly needs further study. There is also some genetic predisposition that also needs to be studied. We need a lot more information on this one. DTD
High SGOT and SGPT in 32 yr. old male
Digestive Tract Shutting Down
- Stop Obsessing About Hiv
- Do Hiv Symptoms Go Away After Taking The Meds?
- What Is The Risk Of Being Exposed To Hiv Through Pre Ejaculation?
- Number Of Physicians Contracting Hiv From Patients
- Thrush Incubation Period
- Ethical Issues On Improper Disclosure Of Protected Health Information On Patients With Hiv Or Aids
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.